# SDR 2017FA0000097

- Difficulty date: March 11, 2017
- Submitted: March 13, 2017
- Operation: General aviation
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26309
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32895625
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF BLEED TRIPOFF RT ILLUMINATED AND PACK TRIPOFF LT ILLUMINATED. PRECOOLER CONTROL VALVE RT REMOVED AND REPLACED AND COMPRESSOR DISCHARGER OVERHEAT SWITCH LT REMOVED AND REPLACED.
